# SDR IPXA09M55060

- Difficulty date: March 1, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 36,767 hours, 7,245 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING OUTBOARD FLAP STOP BOLT FITTING FOUND CRACK.  DAMAGED STOP-FITTING REMOVED PER SRM 51-31-01 VOL II, REV 40.  NEW FITTING HOLES PICKED UP & EXISTING BUSHINGS REMOVED FROM DAMAGED STOP-FITTING & INSTALLED ON NEW STOP-FITTING PER B SOPM 20-20-07 REV 34.  NEW FITTING INSTALLED PER SRM 51-31-01 VOL II, REV 40.  OPS CHECK C/O AS PER AMM 27-50-00 REV 63, FOUND SATISFACTORY.
